Children's Mucinex Night Time Multi-Symptom Cold Liquid Medicine helps relieve symptoms of stuffy nose, cough, runny nose & sneezing, and fever & sore throat. Children's Mucinex contains active ingredients Acetaminophen 325 mg pain reliever and fever reducer, diphenhydramine HCl 12.5 mg antihistamine cough suppressant, and phenylephrine HCl 5 mg nasal decongestant.

  • Feature:

    • ☛ Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever reducers
    • ☛ Alcohol Free
    • ☛ Fever & Sore Throat Reliever

  • Binding: Health and Beauty
  • Brand: Mucinex
  • Color: Blue
  • Product Group: Health and Beauty
  • Product Type Name: HEALTH_PERSONAL_CARE
  • Manufacturer: Reckitt Benckiser
  • Part Number: ASA-148
  • Release Date: 2013-08-01